# SDR DXTA2023041484190

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N819QS
- Make and model: Cessna
- Aircraft serial: 7000056
- Aircraft time: 1,831 hours, 1,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMER LIGHTS DO NOT ILLUMINATE AS REQUIRED.    RIGHT WING INSPECTION LIGHT DOES NOT ILLUMINATE AT ALL // SIGNOFF// 
ACCOMPLISHED THE EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK IAW CE-700 M.M 33-50-00-711.OPS CHECK GOOD
